# SDR VNAA20240724002

- Difficulty date: May 14, 2024
- Submitted: July 24, 2024
- Operation: Air carrier
- Aircraft: N585NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15388
- Aircraft time: 19,091 hours, 17,006 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Canister
- Part number: 6705742577
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SETTLEMENT FITTING AT FS310 LBL37 WAS EVALUATED OUT OF LIMITS PER CRJ900 SRM 53-21-43-101-001-A03 AND WAS REPLACED PER CRJ900 SRM 51-42-21-001-001-A01.  CANISTER OF SLAT TRACK 1-3 AT RH FUEL TANK WAS REPAIRED PER REO 670-57-42-577. REV. - -
